I have been using Dutasteride tablets for the past one month for hair loss treatment. I have been facing erectile dysfunction for the past one month. Now, I have come to know that this is the side effect of Dutasteride. How to get out of this?
Welcome to icliniq.com.
Drugs like Dutasteride acts by inhibition of conversion of testosterone to its more active and potent form of dihydrotestosterone. Thus the side effects may include loss of libido, erectile dysfunction, low mood, irritability and depression.
Although, the frequency of such adverse effects is not very high, but they are potentially frustrating.
Sometimes, reduced libido may not be due to a direct side effect of Dutasteride, but is purely psychological.
But still, if you have noted significant reduction in sexual desire and erection, I suggest you stop the medication.
With prolonged use the condition may be irreversible and no doubt that would be more troublesome than loss of hair.
Let me give you two tips for both the problems.
Onion juice contains sulfur, which increases production of keratin. Garlic on the other hand cleanses fat and cholesterol deposition from smaller blood vessels, thus improving erections by supplying more blood to the penile tissues.
For further information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. article provides information about homeopathy and hair loss .. ... Read fullPlease suggest some effective medicine for hair regrowth.
.. read your query and do understand your concern. Is the hair lost from the temple and vertex of the scalp? Is it diffuse hair fall? As you have said it is genetic, I am assuming it is male pattern baldness. But, photographic evaluation of th... Read fullBenign Prostatic Hyperplasia - Symptoms and Treatments
Medications: Alpha-blockers like Terazosin and Tamsulosin: They relax the muscles in the urethra, thus helping with the urine flow ... Read full
Ask your health query to a Wellness Expert online?Ask a Sexologist Now